# SDR IPXA2024120643306

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,706 hours, 20,226 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR U/D FLT LK ADVISORY AND SUBSEQUENT STATES MESSAGE ON CLB OUT. RAN QRH PROCESSED NORMALLY. OPENED LEFT UPPER DECK DOOR. CLEANED SWITCHES AND CYCLED SEVERAL TIMES WITH NORMAL EICAS INDICATION IAW AMM. 52-23-00-862-001/003. OK  FOR CONTINUE IN SERVICE.
